# SDR AU971605

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: GESNMABN9440
- Condition: Failed
- Location: Grbox Brg Nr 3
- Component: Ge, INLETGEARBOX
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE INLET GEARBOX NO3 THRUST BEARING FAILED. A FRAGMENT MISSING FROM THE INNER RACE WAS FOUND LODGED IN THE FAN FRAME.
